Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sundual characterizations of the translation group of ${\mathbb R}$


Authors: Frances Y. Jackson and W. A. J. Luxemburg
Journal: Proc. Amer. Math. Soc. 131 (2003), 185-199
MSC (1991): Primary 47D03; Secondary 46Exx
Published electronically: May 9, 2002
MathSciNet review: 1929038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the first three sundual spaces of ${C_0(\mathbb R)}$, with respect to the translation group of ${\mathbb R}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D03, 46Exx

Retrieve articles in all journals with MSC (1991): 47D03, 46Exx


Additional Information

Frances Y. Jackson
Affiliation: California Institute of Technology, Mathematics 253-37, Pasadena, California 91125-0087

W. A. J. Luxemburg
Affiliation: California Institute of Technology, Mathematics 253-37, Pasadena, California 91125-0087
Email: lux@caltech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06632-7
PII: S 0002-9939(02)06632-7
Keywords: $C_0$-group, sunduals, translation invariant means, support translation invariant means
Received by editor(s): July 7, 2000
Received by editor(s) in revised form: August 21, 2001
Published electronically: May 9, 2002
Communicated by: David R. Larson
Article copyright: © Copyright 2002 American Mathematical Society